# SDR CALA9901189

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM WEB CORRODED AT STA 1338, RBL 54.5 AND RBL 35-45.  THE CORRODED AREAS WERE CUT OUT AND REPAIRS WERE INSTALLED IAW SRM 53-01, FIGURE 4, 51-10-3, 51-30-2, 51-30-5 AND ECRA 5310-03899.
